# SDR QXEA2018091700334

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,081 hours, 18,185 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 4689709A02320
- Condition: Inoperative
- Location: Zone 200
- Part time: 30,143 hours, 31,745 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CAPTAIN AND FIRST OFFICER WERE UNABLE TO BE HEARD BY TOWER ON NR 1 RADIO. WE COULD BOTH HEAR TOWER ON RADIO NR 1. COMMUNICATION ON NR 2 WAS NORMAL. REMOVED FROM SERVICE. R&R NR 1 TRANSCEIVER IAW AM 23-11-01-00/400-801. OPS CHECK GOOD IAW AMM 23-11-00-710-801. AIRCRAFT RETURNED TO SERVICE.
